# SDR SWAA2023082282107

- Difficulty date: July 25, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H AFT SHEAR WEB BS 1027 LBL 18 AND 25 WL 208.<[01] UPDATED PARTIAL STEPS 1-3;[02] UPDATED STEP 4 PARTIAL;[03] PARTIAL STEP 2;[04] REMOVED AND REPLACED L/H AFT SHEAR WEB B/S 1016 TO B/S 1021.57+5' BTE BL 0 TO LBL 40. DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS ON SRM ; IAW SRM 51-40-02 AND DWG 147A5600 REV: B;[05] VERIFIED CORRECTIVE ACTION STEP 4.;[06] VERIFIED CORRECTIVE ACTION #4;[07] FILLED MEASUREMENTS PARAMETERS;[08] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 7 AND MEASUREMENT TABLE.;[09] WORK COMPLETED
